# SDR FDEA201110054301

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146N66031
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO NR2 DOOR, WHILE GIVING OK TO INSTALL INSULATION BLANKET NOTICED   CORROSION ON INTERNAL DOOR LWR AFT BUTTON SNAP FASTENER.  CORRODED AREA REPAIRED AS PER EA F-5230-152572.  REPAIR IS CLASSIFIED AS MAJOR.
